Web of Science: 3 cites, Scopus: 5 cites, Google Scholar: cites
The dual of the space of holomorphic functions on locally closed convex sets
Bonet, José (Universitat Politècnica de València. Instituto de Matemática Pura y Aplicada)
Meise, Reinhold (Heinrich-Heine-Universität. Mathematisches Institut)
Melikhov, Sergej N. (Rostov State University. Department of Mechanics and Mathematics)

Data: 2005
Resum: Let H(Q) be the space of all the functions which are holomorphic on an open neighbourhood of a convex locally closed subset Q of CN , endowed with its natural projective topology. We characterize when the topology of the weighted inductive limit of Fréchet spaces which is obtained as the Laplace transform of the dual H(Q) 0 of H(Q) can be described by weighted sup-seminorms. The behaviour of the corresponding inductive limit of spaces of continuous functions is also investigated.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 49 n. 2 (2005) p. 487-509, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/128388
DOI: 10.5565/PUBLMAT_49205_12

23 p, 261.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2022-11-23

   Favorit i Compartir